# SDR UALA2012102306058

- Difficulty date: October 22, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LWR FUSELAGE SKIN AT STA 565 & BETWEEN S-26L AND S-27L.  INSTALLED INTERIM REPAIR AT LOCATION PER ECRA 5330-04344.  CF REQUIRED FOR REPEAT INSPECTIONS.
